At this time, it is not known what to expect from an overdose of echinacea. Possible symptoms may include any of the usual side effects of the supplement, such as nausea and diarrhea. Treatment for an echinacea overdose, if necessary, will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Is it possible to take too much echinacea? What symptoms might an echinacea overdose cause? It is not known exactly what to expect from consuming too much echinacea, but it is likely that the effects of an overdose will vary, depending on various factors, such as the echinacea dosage.
If you think you may be experiencing problems due to taking too much echinacea, seek immediate medical attention.
It is not clear exactly what to expect from an echinacea overdose, or even how much echinacea might cause an overdose. Of course, it is reasonable to assume that an overdose may cause any of the usual echinacea side effects, such as diarrhea and nausea. Also, inactive ingredients, contaminants, or other active ingredients in echinacea supplements might cause overdose effects. It is important to note that some supplements have been shown to be contaminated with lead, arsenic, or other dangerous substances.
It is not known how to best treat an echinacea overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, IV fluids may be necessary.
It is important that you seek prompt medical attention if you believe that you may have overdosed on echinacea.